# SDR UALA2013062704493

- Difficulty date: June 27, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,346 hours, 19,943 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LT WING.  DRIPS EVERY TWO SECONDS, OFF FIRST FLAP TRACK OTBD FROM ENGINE.  REMOVED LT WING FUEL ACCESS PANEL 540LB IAW MM 57-27-11-000-002-A.  FOUND INCORRECT HARDWARE INSTALLED IN 2 HOLES. REPLACED WITH CORRECT SCREWS AND INSTALLED PANEL IAW MM.
